Items where Year is 1987

Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Group by: Creators | Item Type | No Grouping
Jump to: B | M | S
Number of items: 3.


Batt, Catherine Jeanne
(1987) English literary response to French arthurian cyclic romance: contexts and perspectives for reading Malory. PhD thesis, University of Liverpool.


Morton, HR ORCID: 0000-0002-8524-2695 and Short, HB
(1987) The 2-variable polynomial of cable knots. Mathematical Proceedings of the Cambridge Philosophical Society, 101 (2). 267 - 278.


Starkey, Patricia Margaret
(1987) Aspects of the christian understanding of the nature of peace in the Middle Ages. PhD thesis, University of Liverpool.

This list was generated on Sat Jun 25 01:15:26 2022 BST.